Does anyone have RA in their head that causes vertigo and tinnitus

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

transam
New Member


Date Joined Oct 2011
Total Posts : 2
   Posted 10/30/2011 11:39 AM (GMT -6)   
Hello all. Ive had the good old RA since I was 23 and am now 61. Am on methotrexate and it has enabled me to keep mobile. Otherwise I would be in a wheelchair. Tried the tapering down on metho, but as soon as I do the arth comes back with a vengence. However what Id like to know from anyone on this forum if  anyone else has arthritis in the head or head region. My head feels super tight, the forehead and all the skin and I have constant vertigo and tinnitus. Am I just weird, or is it possible to get arth of the head. My rheumatologist is not much help in this department. Any info on this would be greatly appreciated since this condition of the head also causes great depression and anxiety. Its like having a cicada buzzing in your ear 24/7.

Chartreux
Veteran Member


Date Joined Aug 2006
Total Posts : 7670
   Posted 10/31/2011 7:27 AM (GMT -6)   
Make sure to mention this to your RA doctor at your next visit/exam.
I do get very dizzy at times, but it's not the methotrexate causing mine
as I've had it before I started this medicine...I also fall or trip more than usual
and my RA doc said it was the RA..So make sure to write your concerns down
to talk about at your next visit....and Many well wishes...
**********************************************
* So many dx's I could write a book* "It would be nice if we could use the edit button in real life"...
********>^..^<********>^..^<*******

transam
New Member


Date Joined Oct 2011
Total Posts : 2
   Posted 10/31/2011 9:14 AM (GMT -6)   
Ive mentioned it to the RA doc before and she did xrays of the neck since I have neck problems and my whole right side has been affected by the RA. The shoulder muscles pop out of place and that puts pressure on my eustacian tube in the ear and also on the eyes. Makes it feel like my ears are plugged but have been checked and are all clear. So I am thinking it has a lot to do with the damage the arth has done over the years. However the methotrexate can cause blurry eyesight which I have and blurry eyesight can cause dizziness also. The only reason Im walking and not in a wheelchair is because of the methotrexate. Im greatful for that. Still the fact remains that this is a cruel and devastating disease that presents many challenges in life. Thank you for your reply. Take care.

Chartreux
Veteran Member


Date Joined Aug 2006
Total Posts : 7670
   Posted 10/31/2011 7:05 PM (GMT -6)   
Well at least you know your not weird and that your RA Doctor looked into it, but
maybe check with a ENT or neurologists if your really concerned, as it's best to get checked out...
I'm not all that certain that mine is from RA.
Many well wishes
**********************************************
* So many dx's I could write a book* "It would be nice if we could use the edit button in real life"...
********>^..^<********>^..^<*******
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, April 16, 2014 10:56 AM (GMT -6)
There are a total of 2,102,517 posts in 233,680 threads.
View Active Threads


Who's Online
This forum has 148943 registered members. Please welcome our newest member, Sandy Travers.
441 Guest(s), 24 Registered Member(s) are currently online.  Details
kburt, MzVal, pb4, Scaredy Cat, katarzyna, Rad Dad bro, Mercy&Grace, Junain, Sparty013, HepC&Cirrhosis, iSpark, Brianala, Mad Martha, Tudpock18, NiceCupOfTea, zimmme, JustTryinToBeME, UCplusIritis, StoneyB, colitis32, javery, 944s, ShinytopPC, ksgirl67


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer